Justification of the finite element method for a boundary value
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1302-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a3,
author = {\`E. I. Kucherenko},
title = {Justification of the finite element method for a boundary value},
journal = {Doklady Akademii Nauk},
pages = {1302--1306},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a3/}
}
È. I. Kucherenko. Justification of the finite element method for a boundary value. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1302-1306. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a3/